# SDR AMTA200600677

- Difficulty date: November 18, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792M
- Part serial: A1547
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 11,474 hours, 3,049 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

EICAS MESSAGE (L GEN DRIVE) DISPLAYED.  GEN DRIVE LIGHT ILLUMINATED.  GEN DRIVE DISCONNECTED.  REPLACED NR 1 ENG IDG IAW W/C M57-24-01.  (K)
